# SDR AWXA960172

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Clip
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3838 - PAE - DURING ROUTINE SCHEDULED C-3 MAINTENANCE CHECK, FOUND FORWARD CARGO DOOR FORWARD END OF DOOR FRAME NR 3, FRAME CLIP FROM BOTTOM OF DOOR IS CRACKED IN RADIUS.  REMOVED CRACKED FRAME CLIP AND FABRICATED PER SRM 51-30-01, ALODINED, PRIMED AND APPLIED SEALANT AND INSTALLED FASTENERS PER SRM 51-40-02, SRM 51-31-01.  (M)
